# SDR SWAA2024102242906

- Difficulty date: September 27, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; SURFACE CORROSION; RH TRANS. ANGLE STA. 747 TO 767<[01] THIS WORK CAPTURE IS A DUPLICATED FORM WORK CAPTURE # TTG8Q00W429A  SEE WORK CAPTURE # TTG8Q00W4YYT FOR REPLACEMENT OF NEW RH TRANSITION ANGLE FROM STA 727 TO 767;[02] INSPECTED WORK ABOVE
